# SDR MALA000291

- Difficulty date: April 12, 2000
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR SUPPORT FLANGE AT FLIGHT DECK ENTRY STA 231.  MX FABRICATED DOUBLER IAW SRM 53-70-30, INSTALLED DOUBLER IAW SRM 51-40-21.
